Alert archive / Louisiana / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 83, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at May 19, 2019, 6:32 AM CDT for 5 parishes in Louisiana. It was in force for 58 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2019, 6:32 AM CDT (11:32 UTC)
- Expired
- May 19, 2019, 7:30 AM CDT
- In force
- 58 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Acadia Parish, LA, Iberia Parish, LA, Lafayette Parish, LA, Saint Martin Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 116 km from the middle of the area, began a volume at 11:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 7:00 AM CDT | TSTM WND GST 62 | 2 Ese Lafayette, LA | ASOS STATION KLFT LAFAYETTE. |
| May 19, 7:16 AM CDT | TSTM WND GST 56 | 4 Sse Cade, LA | ASOS STATION KARA NEW IBERIA. |
| May 19, 7:31 AM CDT | TSTM WND DMG | 4 Nne New Iberia, LA | PUBLIC POSTED VIDEO OF UPROOTED TREES AND SNAPPED POWER POLES ALONG DASPIT ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:47 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2638 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 9.9
The text
As transmitted.
889
WUUS54 KLCH 191132
SVRLCH
LAC001-045-055-099-113-191230-
/O.NEW.KLCH.SV.W.0083.190519T1132Z-190519T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
632 AM CDT Sun May 19 2019
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
Lafayette Parish in south central Louisiana...
Northwestern Iberia Parish in south central Louisiana...
Southern Acadia Parish in southwestern Louisiana...
Northern Vermilion Parish in southwestern Louisiana...
West central St. Martin Parish in south central Louisiana...
* Until 730 AM CDT.
* At 631 AM CDT, severe thunderstorms were located along a line
extending from near Arnaudville to Indian Bayou to Gueydan, moving
east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lafayette, New Iberia, Crowley, Abbeville, Catahoula, Scott, Breaux
Bridge, Rayne, Carencro, St. Martinville, Kaplan, Broussard,
Youngsville, Erath, Delcambre, Duson, Maurice, Loreauville, Morse
and Mire.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM CDT for south
central, central and southwestern Louisiana.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3000 9175 2987 9205 3008 9263 3010 9262
3033 9216 3030 9214 3033 9209 3017 9147
3016 9147
TIME...MOT...LOC 1131Z 286DEG 27KT 3036 9197 3013 9225 3002 9253
HAIL...<.75IN
WIND...60MPH
$$
TWH1 follow-up statement
314
WWUS54 KLCH 191202
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
702 AM CDT Sun May 19 2019
LAC001-191212-
/O.CAN.KLCH.SV.W.0083.000000T0000Z-190519T1230Z/
Acadia LA-
702 AM CDT Sun May 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ACADIA PARISH IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 AM CDT for south central
and southwestern Louisiana.
LAT...LON 3001 9245 3014 9220 3033 9209 3033 9207
3017 9147 3016 9147 3000 9175 2987 9205
TIME...MOT...LOC 1202Z 286DEG 24KT 3032 9182 3007 9202 2996 9230
$$
LAC045-055-099-113-191230-
/O.CON.KLCH.SV.W.0083.000000T0000Z-190519T1230Z/
Lafayette LA-Iberia LA-Vermilion LA-St. Martin LA-
702 AM CDT Sun May 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR LAFAYETTE...NORTHWESTERN IBERIA...NORTHEASTERN VERMILION AND WEST
CENTRAL ST. MARTIN PARISHES...
At 702 AM CDT, severe thunderstorms were located along a line
extending from Cecilia to near Youngsville to near Kaplan, moving
east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lafayette, New Iberia, Abbeville, Catahoula, Scott, Breaux Bridge,
Carencro, St. Martinville, Kaplan, Broussard, Youngsville, Erath,
Delcambre, Maurice, Loreauville, Wright, Acadiana Regional Airport,
Jefferson Island, Coteau and Henry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM CDT for south central
and southwestern Louisiana.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3001 9245 3014 9220 3033 9209 3033 9207
3017 9147 3016 9147 3000 9175 2987 9205
TIME...MOT...LOC 1202Z 286DEG 24KT 3032 9182 3007 9202 2996 9230
HAIL...<.75IN
WIND...60MPH
$$
TWHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 5:49 AM CDT, 43 minutes earlier.
Area forecast discussion, May 19, 5:49 AM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
549 AM CDT Sun May 19 2019
.UPDATE...Just updated ZFP to include severe weather verbiage
within text.
&&
.PREV DISCUSSION... /issued 513 AM CDT Sun May 19 2019/
UPDATE...Convection beginning to sag somewhat south and have
seen development of a fairly strong cell over Jeff Davis parish
where a warning may be required shortly. Have expanded Tornado
Watch 191 to include Jeff Davis and Vermilion and all our
remaining parishes to the east. Watch in effect until 10 AM CDT.
PREV DISCUSSION... /issued 502 AM CDT Sun May 19 2019/
DISCUSSION...An active morning ongoing with strong to severe
thunderstorms advancing across central Louisiana where a Tornado
Watch is in effect until 10 AM CDT. Earlier activity over interior
southeast Texas has weakened and the Tornado Watch was allowed to
expire at 4 AM CDT.
Convection associated with a sharp and negatively tilted
mid/upper level trof now approaching the Mississippi valley,
CAPES in excess of 2000 J/kg and favorable shear. Activity
has been very limited along and south of the Interstate 10
corridor and where lift has been limited. Will see a west to
east ending of the convection through the day as aforementioned
trof advances further east and northeast and flow aloft trends dry
west to northwest.
Pattern through the remainder of the week looks overall dry. Did
have to include a low end chance for a few showers and
thunderstorms Monday afternoon for the northeast portion of the
forecast area. This associated with some weak energy incoming as
flow aloft comes back around to the southwest as another vigorous
low advances into the plains then advances north. This is
followed by a second cyclone culminating into a deep trof for the
western CONUS and an amplifying and retrograding ridge for the
east CONUS. Dry pattern thus expected.
MARINE...A moderate early morning southeast flow will gradually
relax as strong low pressure advances northeast through the
eastern plains. Showers and thunderstorms associated with this
system will be ending west to east through the day. An overall dry
pattern is expected to prevail through the week, but winds will
strengthen going into Tuesday and Wednesday as another strong
storm system advances across the plains.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 85 73 88 73 / 60 10 20 10
LCH 85 75 86 76 / 50 10 10 10
LFT 84 74 87 75 / 70 10 20 10
BPT 86 76 86 76 / 40 10 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 7 AM CDT this morning for GMZ450-452-
455-470-472-475.
Small Craft Exercise Caution until 7 AM CDT this morning for
GMZ430-432-435.
&&
PUBLIC...23Hazardous weather outlook, May 19, 5:40 AM CDT, 52 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 540 AM CDT Sun May 19 2019 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 201045- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 540 AM CDT Sun May 19 2019 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight Strong to severe thunderstorms will remain a potential through much of the morning over central, southwest and south central Louisiana. Tornado Watch 191 is in effect for much of this area through 10 AM CDT. Tornadoes as well as damaging straight-line winds and hail will be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday No significant weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required. GMZ430-432-435-450-452-455-470-472-475-201045- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 540 AM CDT Sun May 19 2019 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight A moderate early morning southeast flow will gradually relax as strong low pressure advances northeast through the eastern plains. Showers and thunderstorms associated with this system will be ending west to east through the day. .DAYS TWO THROUGH SEVEN...Monday through Saturday A dry weather pattern is expected through the week with an onshore flow continuing. There will be an strengthening of winds moving through Tuesday and Wednesday as strong low pressure develops over the plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be required.
In the hours before
Special weather statement, May 19, 3:58 AM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
358 AM CDT Sun May 19 2019
LAZ030-TXZ260-190945-
Beauregard LA-Northern Newton TX-
358 AM CDT Sun May 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BEAUREGARD PARISH IN
SOUTHWESTERN LOUISIANA AND CENTRAL NEWTON COUNTIES UNTIL 445 AM
CDT...
At 358 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from De Ridder to near Singer to near Bon Weir.
Movement was southeast at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Merryville, Singer, Bon Weir, De Ridder, Deridder, Bivens and Tulla.
A Tornado Watch remains in effect until 400 AM CDT for southeastern
Texas. A Tornado Watch also remains in effect until 1000 AM CDT for
southwestern Louisiana.
LAT...LON 3084 9315 3055 9338 3059 9363 3076 9372
3077 9347 3088 9334 3088 9321
TIME...MOT...LOC 0858Z 315DEG 27KT 3084 9326 3073 9342 3071 9368
06Local storm report, May 19, 4:18 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
418 AM CDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM TORNADO 7 NNE SINGER 30.75N 93.37W
05/19/2019 BEAUREGARD LA BROADCAST MEDIA
LOTS OF TREES DOWN ON JIM WEST ROAD. RADAR INDICATED WELL
DEFINED DEBRIS BALL SIGNATURE.
0317 AM TORNADO 4 NNE SINGER 30.71N 93.39W
05/19/2019 BEAUREGARD LA BROADCAST MEDIA
TREES DOWN AT MITCHELL LOOP. RESIDENT THERE HAS A TREE
FALLEN INSIDE HER HOME WITH WATER IN THE HOME. RADAR
DETECTED A WELL DEFINED DEBRIS BALL SIGNATURE AT THAT
LOCATION.
&&
FNAVEJARLocal storm report, May 19, 4:38 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
438 AM CDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM TSTM WND DMG 3 ENE TOWN BLUFF 30.81N 94.13W
05/19/2019 JASPER TX LAW ENFORCEMENT
LOTS OF TREES DOWN AND LOTS OF DEBRIS JUST INSIDE OF
JASPER COUNTY. TREE ON A HOUSE. FIRE
DEPARTMENT...ELECTRIC COMPANY...LAW ENFORCEMENT AT SCENE.
&&
FNAVEJARLocal storm report, May 19, 5:09 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
509 AM CDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM TSTM WND DMG 12 ENE ROCKLAND 31.07N 94.19W
05/19/2019 JASPER TX LAW ENFORCEMENT
TREES DOWN EITHER SIDE OF RECREATION ROAD 255 AT STATE
HIGHWAY 63.
&&
FNAVEJARSpecial weather statement, May 19, 5:29 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
529 AM CDT Sun May 19 2019
LAZ031-042-043-191115-
Acadia LA-Jefferson Davis LA-Allen LA-
529 AM CDT Sun May 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON DAVIS...NORTHERN ACADIA
AND SOUTHEASTERN ALLEN PARISHES UNTIL 615 AM CDT...
At 529 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elton to near Fenton to Buller to
Dequincy. Movement was southeast at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Crowley, Jennings, Church Point, Welsh, Kinder, Iota, Elton,
Mermentau, Fenton, Evangeline, Mowata, Buller, Topsy, Maxie, Egan,
Pine Island, Branch, Leblanc, Estherwood and Roanoke.
A Tornado Watch remains in effect until 1000 AM CDT for central and
southwestern Louisiana.
LAT...LON 3033 9303 3038 9303 3038 9310 3041 9313
3042 9313 3044 9303 3057 9290 3050 9262
3049 9262 3048 9263 3048 9255 3039 9220
3021 9234 3017 9250 3016 9282
TIME...MOT...LOC 1029Z 293DEG 33KT 3051 9277 3041 9293 3039 9305 3048
9344
06Local storm report, May 19, 6:29 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
629 AM CDT SUN MAY 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 AM TSTM WND DMG 1 ENE VILLE PLATTE 30.70N 92.26W
05/19/2019 EVANGELINE LA EMERGENCY MNGR
OEP REPORTING GAS PUMPS DEMOLISHED AT THE GAS STATION
LOCATED AT THE CORNER OF WHITEVILLE RD. AND TATE COVE RD.
WITH NUMEROUS OTHER DAMAGE REPORTS AROUND THE CITY.
TORNADO POSSIBLE. TIME ESTIMATED BY RADAR.
&&
SWARTHENThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 1:43 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard | 34 min |
| May 19, 2:36 AM CDT | Special Weather Statement | LCH | Rapides | 39 min |
| May 19, 2:59 AM CDT | Special Weather Statement | LCH | Beauregard | 31 min |
| May 19, 3:00 AM CDT | Areal Flood Advisory | LCH | Beauregard, Vernon | 2 hr |
| May 19, 3:06 AM CDT | Tornado Warning | LCH | Beauregard | 24 min |
| May 19, 3:29 AM CDT | Tornado Warning | LCH | Beauregard, Vernon | 18 min |
| May 19, 3:45 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard | 45 min |
| May 19, 3:58 AM CDT | Special Weather Statement | LCH | Beauregard | 47 min |
| May 19, 4:07 AM CDT | Tornado Warning | LCH | Allen, Beauregard, Vernon | 25 min |
| May 19, 4:23 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Jefferson Davis | 67 min |
| May 19, 4:47 AM CDT | Tornado Warning | LCH | Rapides | 28 min |
| May 19, 4:49 AM CDT | Tornado Warning | LCH | Allen, Beauregard | 13 min |
| May 19, 4:58 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline | 47 min |
| May 19, 5:12 AM CDT | Tornado Warning | LCH | Allen, Evangeline | 18 min |
| May 19, 5:26 AM CDT | Tornado Warning | LCH | Evangeline | 35 min |
| May 19, 5:29 AM CDT | Special Weather Statement | LCH | Acadia, Jefferson Davis | 46 min |
| May 19, 5:36 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Saint Landry | 54 min |
| May 19, 5:43 AM CDT | Tornado Warning | LCH | Evangeline | 32 min |
| May 19, 5:56 AM CDT | Tornado Warning | LCH | Evangeline, Saint Landry | 34 min |
| May 19, 5:58 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Jefferson Davis, Lafayette | 47 min |
| May 19, 6:11 AM CDT | Tornado Warning | LCH | Saint Landry | 34 min |
| May 19, 6:21 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 54 min |
| May 19, 6:54 AM CDT | Flash Flood Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Jefferson Davis | 3 hr |
| May 19, 7:00 AM CDT | Special Weather Statement | LCH | Vermilion | 60 min |
| May 19, 7:08 AM CDT | Areal Flood Warning | LCH | Beauregard | 112 min |
| May 19, 7:20 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 55 min |
| May 19, 7:21 AM CDT | Special Marine Warning | LCH | 114 min | |
| May 19, 7:39 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 51 min |
| May 19, 8:14 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 61 min |
| May 19, 9:12 AM CDT | Special Weather Statement | LCH | St. Mary | 33 min |
| May 19, 9:13 AM CDT | Special Marine Warning | LCH | 62 min | |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Allen | 6 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Allen | 21 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Allen, Jefferson Davis | 21 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Calcasieu | 4 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Calcasieu | 21 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Vernon | 3 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Calcasieu | 4 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 3 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Beauregard | 4 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Allen | 5 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 21 days |
| May 19, 9:53 AM CDT | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 67 hr |
| May 19, 10:14 AM CDT | Special Marine Warning | LCH | 16 min | |
| May 19, 10:47 AM CDT | Special Marine Warning | LCH | 88 min | |
| May 19, 2:17 PM CDT | Special Weather Statement | LCH | Beauregard | 43 min |
| May 19, 2:51 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard | 39 min |
| May 19, 3:11 PM CDT | Special Weather Statement | LCH | Calcasieu | 49 min |
| May 19, 3:17 PM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Vernon | 118 min |
| May 19, 3:26 PM CDT | Areal Flood Advisory | LCH | Calcasieu | 2 hr |
| May 19, 3:40 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Jefferson Davis | 35 min |
| May 19, 3:51 PM CDT | Special Weather Statement | LCH | Beauregard | 39 min |
| May 19, 4:49 PM CDT | Special Weather Statement | LCH | Beauregard | 41 min |
| May 19, 4:58 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard | 34 min |
| May 19, 5:17 PM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Vernon | 118 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.